# SDR ASOA05318

- Difficulty date: April 5, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 6003159812
- Condition: Misaligned
- Location: Emergency Exit
- Part time: 11,145 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT OVERWING EMERGENCY EXIT FAILED THE PULL TEST.  MAINT ADJUSTED THE LATCH FITTNGS ON THE LT OVERWING EMERGENCY EXIT.  OPS CHECK GOOD.  (K)
